Difference between revisions of "YaZgg2001"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
K. Yajima, G. Zhang, Smoothing property for Schrodinger equations with potential superquadratic at infinity, CMP 221 (2001), 573-590.
+
{{Article
 
+
| author = K. Yajima, G. Zhang
[[Category:Bibliography]]
+
| title = Smoothing property for Schrödinger equations with potential superquadratic at infinity
 +
| journal = CMP
 +
| jvol = 221  
 +
| jpage = 573-590
 +
| year = 2001
 +
| arxivid =
 +
| mathsciid = MR1852054
 +
}}

Latest revision as of 23:46, 7 July 2009

K. Yajima, G. Zhang. Smoothing property for Schrödinger equations with potential superquadratic at infinity. CMP, 221 (2001), 573-590. MathSciNet, arXiv.